# SDR SWIA2019121846956

- Difficulty date: November 6, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION LOCATED IN MULTIPLE LOCATION ON EXTERNAL FUSELAGE SKIN BETWEEN FS 559.00+80.00 AND FS559.00+112.00 @ STGR 24R COMMON TO BEAM, AFT BL 17.50. MARKED WITH RED TAPE. (C-CHECK) RO 12/14/2019  REPAIRED FUSELAGE SKIN CORROSION IAW REO. REPAIRED FAIRING SUPPORT BEAM CORROSION IAW REO. FORM 337, SDR, AND MAJOR REPAIR TASK COMPLETED AND ATTACHED. REFER TO CONTINUE CARD FOR WEIGHT CHANGE.
